EconPapers    
Economics at your fingertips  
 

Numerical Oscillations Analysis for Nonlinear Delay Differential Equations in Physiological Control Systems

Qi Wang and Jiechang Wen

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper deals with the oscillations of numerical solutions for the nonlinear delay differential equations in physiological control systems. The exponential θ‐method is applied to p′(t) = β0ωμp(t − τ)/(ωμ + pμ(t − τ)) − γp(t) and it is shown that the exponential θ‐method has the same order of convergence as that of the classical θ‐method. Several conditions under which the numerical solutions oscillate are derived. Moreover, it is proven that every nonoscillatory numerical solution tends to positive equilibrium of the continuous system. Finally, the main results are illustrated with numerical examples.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/348384

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:348384

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:348384